# SDR GTIA2019120964846

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 9,805 hours, 4,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 2500 FT, STRONG WET SOCK SMELL-PERFORM TSM 05-50-00-810-831-A, DURING EVALUATING SLIGHT DOOR SCENT WAS NOTED ONLY DURING PACK #1 OPERATION. SEE LG PG # 2501955-01 FOR CORRECTIVE ACTION. PERFORM ECS DECONTAMINATION OF PACK #2 I/A/W AMM 21-00-00. ACCOMPLISH R+R OF CABIN RECICULATION FILTER AS PER AMM 21-21-41, NO SMELLS NOTED FROM PACK #2 A/C OK FOR SERVICE.
